# SDR SWIA202161925

- Difficulty date: August 18, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SIDE SEAT RAIL: STRINGER 15L, FS 661+16-661+90     (C-CHECK RO 10/22/2021)    FOUND SIDE SEAT RAIL AT 15L AND FS 661+16 TO 661+90 OUT OF LIMITS REF CRJ 900 SRM 53-41-49-101-001-A01 AND INSTALLED A NEW SEAT RAIL REF CRJ 900 AMM 53-00-49-400-801 CONFIG A07 USING TW 4978 CAL DUE 31 JULY 22.. SEE CONTINUATION FOR DETAILS.
